Dual and inverse formulations of constrained extremum problems

Share/Save/Bookmark

Groesen van, E.W.C. (1980) Dual and inverse formulations of constrained extremum problems. Mathematical Modelling, 1 (3). pp. 237-254. ISSN 0270-0255

[img]
Preview
PDF
1075Kb
Item Type:Article
Copyright:© 1980 Elsevier Science B.V.
Link to this item:http://purl.utwente.nl/publications/56154
Official URL:http://dx.doi.org/10.1016/0270-0255(80)90060-3
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page